Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 669-674
http://dx.doi.org/10.1155/S0161171293000833

A common fixed point theorem of Meir and Keeler type

1Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea
2Balajee Guest House, Street-37, Sector-5, Bhilai (M.P.) 490 006, India
3Department of Mathematics, Bradley University, Peoria, Illinois 61625, USA

Received 10 June 1992; Revised 22 September 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. J. Cho, P. P. Murthy, and G. Jungck, “A common fixed point theorem of Meir and Keeler type,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 669-674, 1993. doi:10.1155/S0161171293000833